# SDR SIMA20140826005

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,939 hours, 27,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO LATCH.  LUBE & OPERATIONS CHECKED MAIN CABIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
